# SDR ASAA2016123119219

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,851 hours, 9,181 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 88G0302
- Condition: Faulty
- Location: Apu
- Part time: 30,860 hours, 9,184 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CAME ON LINE WITH ELECTRIC NO BLEED AIR. GROUNDED - YES. REMOVED AND REPLACED APU ECU REF AMM 49-61-12,OPS CHECK NORMAL. VERIFIED WITH TECH SERVICE INSTALLED SOFTWARE IS VERSION 4 OR LATER. THIS CLEARS MEL 49-7C.
